MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074300-15
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Embolism (1829)
Date of Event 06/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The reported patient effect of an embolism is listed in the xience xpedition, everolimus eluting coronary stent system instructions for use as a known patient effect of coronary stenting procedures.The investigation determined the reported failure to advance appears to be related to the operational context of the procedure.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous, eccentric and mildly calcified de novo mid right coronary artery that was 99% stenosed.The patient presented with severe coronary artery disease in 3 vessels, an inferior segment elevated myocardial infarction (stemi), and thrombus with a timi i flow.During the advancement of a 3.0 x 15 mm xience xpedition stent, embolization of thrombus occurred with st elevation.Therefore, the stent failed to cross the lesion and it was removed and replaced with a 3.0 x 23 xience xpedition stent to successfully complete the procedure.There was no adverse patient sequela reported.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6779012
Report Number2024168-2017-06544
Device Sequence Number1116119
Product Code NIQ
UDI-Device Identifier08717648162336
UDI-Public08717648162336
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2020
Device Catalogue Number1074300-15
Device Lot Number7012541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight100